# SDR GTIA2024111938533

- Difficulty date: November 17, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 25,433 hours, 11,504 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 4500 FT GOT "DIRTY SOCK" SMELL IN COCKPIT.-COMPLY WITH TSM 05-50-00-810-831 A.  PERFORMED ENG 1 & 2 RUN UP IAW AMM 71-00-00. ISOLATED PACK 1 & 2 AND ENGINE BLEEDS. FOUND SOURCE OF SMELL TO BE APU AND PACK # 1.
